# SDR 2000UALA00351

- Difficulty date: June 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 20,131 hours, 6,953 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Row 10 - 13
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PASSENGERS COMPLAINED OF BURNING SMELL IN CABIN.  *S/D*  MAINTENANCE INVESTIGATED AND COULD NOT ISOLATE BURNING SMELL IN ROWS 10-13.  NO FURTHER OCCURRENCES WERE NOTED.  NO COMPONENTS WERE REPLACED.
